Reversal of Ticagrelor-Induced Arrhythmias and Cheyne–Stokes Respiration With Aminophylline Infusion

    loading  Checking for direct PDF access through Ovid

Abstract

Dyspnea and bradyarrhythmias are frequent adverse effects (AEs) of ticagrelor. AEs commonly occur within the first week of therapy, are dose related and usually mild, but sometimes they may cause drug discontinuation. Currently, the exact mechanisms of ticagrelor-related AEs have not been definitively explained. In addition to the prevalent theory of adenosine overload, other reasonable mechanism like a direct central stimulation hypothesis was suggested. We present a case of incessant Cheyne–Stokes respiration associated with heart rate instability in patient with congestive heart failure and non–ST-segment elevation myocardial infarction, supporting the use of aminophylline as a potential reversal agent of ticagrelor-related AEs.

Related Topics

    loading  Loading Related Articles